MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e tbf3216c124e, serial/lot #: (b)(4), ubd: 03-jun-2016, udi #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 90 mm diameter abdominal aortic aneurysm.It was reported that the patient presented for follow up approximately 5 years post index procedure with abdominal pain.An enlarged aaa sac was observed on the cta, which the physician believed to be due to a type iiia separation leak between the bottom of the main body limb and the endurant ii limb extension.The patient was treated with implant of an additional limb to bridge the type iiia endoleak.The event was then resolved.As per the physician, the cause of the event was related to the patient's anatomy.It was noted that there was large aaa sac with no thrombus, and that the physician believed that the patient's disease was progressing in the neck and iliac's of the aorta.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Film analysis summary; the reported component detachment between the bifurcate ipsi limb and the right limb extension, with a resulting type iiia endoleak and aaa expansion was confirmed; however, the exact cause could not be determined from the films provided.The anatomy at implant is unknown, the amount of component overlap at implant could not be determined, and earlier post-implant ct¿s were not available for comparison.There was severe angulation observed between the infrarenal neck and iliac limbs, and it is therefore possible that aneurysm morphology changes contributed to the limb detachment.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9395338
Report Number9612164-2019-04970
Device Sequence Number2708732
Product Code MIH
UDI-Device Identifier00613994991690
UDI-Public00613994991690
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2016
Device Model NumberETLW1624C124E
Device Catalogue NumberETLW1624C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight84